# SDR AALA20100423TUL09

- Difficulty date: April 23, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N70529
- Make and model: Doug DC-9-82
- Aircraft serial: 49921
- Aircraft time: 57,391 hours, 29,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED BETWEEN FRAMES STATIONS 208 AND 218 BELOW LONGERON 7 LEFT.  REMOVED AND REPLACED INTERCOSTAL.
